# SDR SWIA201333113

- Difficulty date: March 28, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 24,033 hours, 16,969 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Dented
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SLIGHT JERK WAS FELT AND SOUNDED LIKE A BIRD STRIKE.  N1 ON THE RIGHT SIDE OF THE ENGINE WAS INDICATING 1.3 WHILE THE LEFT WAS AT 0.3 AND A NOTICEABLE AUDIO REVERBERATION.  POST FLIGHT GROUND INSPECTION REVEALED A DENT ON THE RT ENGINE COWL.  (FLT 4844)  REPLACED THE POTABLE WATER DRAIN SHUT OFF VALVE AND RT ENGINE INLET.
